# SDR IPXA2018110755708

- Difficulty date: November 5, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 23,019 hours, 7,937 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLOCK OUT, HAD A LEFT FORWARD WINDOW HEAT EICAS MESSAGE.  ACCOMPLISHED AOM PROCEDURE AND IT RESET AFTER ONE RESET.  OPERATED NORMALLY.  BITE TEST CARRIED OUT ON THE LT FWD WINDOW HEAT CONTROLLER IAW FIM 30-41-00-815-803,  TESTED SUCCESFULLY, NO FAULT FOUND.  PERFORMED A FLIGHT COMPARTMENT WINDOW ANTI-ICING SYST ADJUSTMENT AND TEST IAW AMM 30-41-00-715-001, TEST PASSED. ACFT OK TO CONTINUE.
